# SDR CALA2019012100132

- Difficulty date: January 21, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 98,214 hours, 20,648 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276218
- Condition: Worn
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) (AD 2006-22-01) L-4 PASSENGER DOOR GIRT BAR SLIDER FAILED ENGAEMENT DIMENSION AND REQUIRES REPLACEMENT. REF N/R 0040116. REMOVED AND REPLACED L-4 PASSENGER DOOR GIRT BAR SLIDER IAW AMM 25-66-10-402-022. ADJUSTMENT TO BE DONE ON JOB CARD EA 52 12-01364 REV G. SEQ NO. 492, STEP 53.5. AND JOB CARD EA2560-0212 3 REVD SEQ NO 408 STEPS 2.7 AND 2.8. WORK ACCOMPLISHED BY AND INSPECTED. INSPECTION COMPLETED AND ACCEPTED.
